# SDR AALA201707219018

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N872259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON DOOR 4L LOWER SILL INTERIOR TOP SURFACE, FLOOR SUPPORT FITTING AT LBL 60 AND STATION 1659. REPAIRED FLOOR SUPPORT FITTING (STIFFENER) PER SRM 53-00-51-1A -1 AND SRM 51-40-02.
